Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Does androanagen, tugain and hair4u solution for hair fall problem cause any side effects like impotency?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2008
Answered : 2609 Questions
Question
Hi, i am facing severe hair fall for the last 3 months. i have been taking androanagen for the last 2mnths. I used 5% tugain for a month then shifted to 5% hair4u solution. Mow its been 1 mnth i have been using hair4u but there is no visible sign of control in hair loss. am i following the right treatment. Also suggest if these tablets have any type of side effects like impotency etc..
Posted Wed, 15 Jan 2014 in General Health
 
 
Answered by Dr. Geetika Paul 1 hour later
Brief Answer: hair fall Detailed Answer: Hi See since the hair fall in your case is acute and sudden in onset, I would like to know if the hair fall is from the whole scalp or is it a male pattern type of hair loss. Please click a few pictures and send me . I would like to see if the hair fall is diffuse and from the whole scalp or from certain regions of the scalp. You can upload the pictures here on this page or you can mail them at YYYY@YYYY with heading as ref to Dr Geetika Paul. Dr Geetika Paul
Above answer was peer-reviewed by
 
Follow-up: Does androanagen, tugain and hair4u solution for hair fall problem cause any side effects like impotency? 11 hours later
Hi Dr XXXXXXX As referred by you, i am attaching the pics of my scalp. I have also mailed the same to you at YYYY@YYYY . Hair fall is happening across the scalp and i see close to 100 hair pellets falling daily basis. I am facing hair fall since the last 3 months. I am taking one tablet of androanagen on a daily basis for the last 2 months. I used Tugain 5% minoxidal solution for a month then switched to hair4u 5% minoxidal solution ( as suggested by my doctor ). its been almost a month i am now using hair4u but no visible sign of recovery. My doctor is suggesting to use finestride if hair fall doesn't get under control , but i have read that finestride leads to impotency and other side effects. So i am not in favour to use that. I am 27 year old, healthy male with no medical history. I am a very occasion smoker and a social drinker. Kindly suggest. Also let me know that androanagen has any side effects relating to sexual impotency or somethings else. Regards Anurag gupta 0000
 
 
Answered by Dr. Geetika Paul 2 hours later
Brief Answer: Male pattern hair loss Detailed Answer: Hi XXXXXXX See you are being treated on the correct lines at the moment. The kind of hair loss that you have is basically genetic in nature and is called the male pattern hair loss. You should continue to take the tablets as these are very essential in your condition. These do not have any major side effects, so do not worry about these. Next is the hair lotion that you are applying. I would recommend that you should increase the percentage of the minoxidil lotion to 10 percent since you are not getting the required results with a lower percentage. You should use one ml lotion twice a day on the affected areas. As far as hair treatment is concerned, any treatment that we do, takes at least three months to show its effects. Only after continuous medication for three months, we can hope to see good results. In case of hair fall, it takes atleast three month to stop further hair loss, then three months for hair growth. So do not expect any sudden results. Just continue with the treatment as advised. Also, as far as the use of finasteride is concerned, it is a very effective medicine in patients with such a hair loss but yes it does have a side effect of impotence though it is a rare side effect which can occur in 0.1 percent of people taking this. But this side effect is temporary and reversible which means that on stoppage of the medicine, it leads to normal sexual functions. But it is surely a patient's wish whether to go ahead with this drug or not. So I hope this clarifies your doubts. Please ask if you have any other query Dr Geetika Paul
Above answer was peer-reviewed by
 
Follow-up: Does androanagen, tugain and hair4u solution for hair fall problem cause any side effects like impotency? 23 hours later
Thanks Dr XXXXXXX for the info.... can you please help me out with some do's and dont's to avoid hairfall. Also suggest some dietary habits which i should follow to have a healthy/strong hair can you share your personal email/contact no for future consultation. Regards XXXX
 
 
Answered by Dr. Geetika Paul 1 hour later
Brief Answer: Male pattern hair loss Detailed Answer: Hi See the type of hair fall that you have is basically hormonal or genetic . This means that external Care and factors just play a minor role. This essentially means that hair shampoos and oils would not affect the hair growth much in your case. Using a hair conditioner can help in minimizing hair fall due lo external factors though. The important thing that can help is diet. As much as possible, include things like meat, chicken and eggs in your diet if you are non vegetarian. Otherwise thing like dairy products, cheese, paneer, milk, vegetables like cauliflower, spinach, then various nuts and dry fruits are good for you. Fruits especially bananas are rich is biotin which helps in hair growth. Hope it helps Sorry, but we cannot share our details here on this forum. Dr Geetika Paul
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor